# SDR 95ZZZX6700

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3655Z
- Make and model: Airtrc AT301
- Aircraft serial: 3010299
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 4
- Stage of operation: AG
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE PILOT COMPLETED THE FIRST SWATH AND INITIATED A CLIMB TO REVERSE DIRECTION.  WHILE THE AIRPLANE WAS IN A NOSE HIGH ATTITUDE AT ABOUT 200 FEET ABOVE THE GROUND, THE ENGINE LOST POWER.  DURING THE FORCED LANDING TO A WHEAT FIELD, THE AIRCRAFT SUSTAINED STRUCTURAL DAMAGE TO THE RIGHT WING AND THE EMPENNAGE.  POST-ACCIDENT EXAMINATION OF THE ENGINE BY AN FAA INSPECTOR REVEALED A CRACK IN THE NR 4 CYLINDER.
